# SDR DJFA2005108

- Difficulty date: June 13, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N253CW
- Make and model: Cessna 525
- Aircraft serial: 5250253
- Aircraft time: 3,571 hours, 3,069 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Control Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON VISUAL APPROACH, LANDING GEAR WAS SELECTED DOWN, DID NOT RECEIVE A GREEN GEAR POSITION INDICATION OR A GEAR UNSAFE INDICATION.  DECLARED AN EMERGENCY.  CHECKED LANDING GEAR ANNUNCIATORS USING ROTARY SWITCH, STILL DID NOT RECEIVE INDICATION.  A LOW PASS WAS MADE PAST THE TOWER AND CONFIRMATION WAS GIVEN FROM THE TOWER THAT THE GEAR WAS DOWN.  AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND CONNECTOR P1013 ON LANDING GEAR CONTROL HANDLE TO BE PARTIALLY DISCONNECTED.  THE CONNECTOR WAS RECONNECTED AND NEW BULBS WERE INSTALLED FOR DOWN LOCK INDICATORS.  A LANDING GEAR EXTENSION AND RETRACTION FUNCTIONAL TEST WAS PERFORMED WITH NO NOTED DEFECTS.  THE EMERGENCY GEAR EXTENSION LEVER WAS RESET.
